PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The least squares method for option pricing revisited

Volume 45 / 2018

Maciej Klimek, Marcin Pitera Applicationes Mathematicae 45 (2018), 5-29 MSC: Primary 91G20, 91G60, 93E24; Secondary 60G40, 62J02. DOI: 10.4064/am2354-2-2018 Published online: 21 May 2018


It is shown that the the popular least squares method of option pricing converges even under very general assumptions. This substantially increases the freedom of creating different implementations of the method, with varying levels of computational complexity and flexible approach to regression. It is also argued that in many practical applications even modest non-linear extensions of standard regression may produce satisfactory results. This claim is illustrated with examples.


  • Maciej KlimekDepartment of Mathematics
    P.O. Box 480
    Uppsala University
    751 06 Uppsala, Sweden
  • Marcin PiteraInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image